MAUDE Adverse Event Report: DATUM DENTAL LTD. OSSIX PLUS; RESORBABLE COLLAGEN MEMBRANE

DATUM DENTAL LTD. OSSIX PLUS; RESORBABLE COLLAGEN MEMBRANE
Model Number OXP1525
Health Effect - Clinical Codes Purulent Discharge (1812); Unspecified Infection (1930); Impaired Healing (2378)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the dentist used the membrane over bone graft and at the time of implant placement, tissue died back over the membrane.Bone was exposed and the dental implant failed.The patient had poor healing and dentist is concerned about residual eto in the membrane.Update on 8/26/2016: the implant which underwent concomitant guided bone regeneration had an infection and implant failure.The membrane became exposed and dissolved.Patient was placed on zithromax and all adverse events have resolved.This ae is slightly possibly related to the ossix plus and more likely not related to the membrane or the eto.Update on 9/1/2016: the doctor placed 7 implants in a patient and one implant which underwent concomitant guided bone regeneration had an infection and implant failure.The initial infection started around the soft tissue, patient was placed on zithromax (penicillin allergy), then switched to metronidazle.Implant failed in 2 weeks when became loose, then second implant 2 weeks later.The doctor feels the implants were placed according to acceptable surgical protocol.The ae resolved and the patient is fine.Update on 9/14/2016: the dentist clarified that there was no tissue necrosis.She said there was pus and infection.

Brand Name
OSSIX PLUS
Common Device Name
RESORBABLE COLLAGEN MEMBRANE
Manufacturer (Section D)
DATUM DENTAL LTD.
1, bat sheva st.
lod, 71201 01
IS  7120101
MDR Report Key5964939
Report Number3010626093-2016-00001
Device Sequence Number661408
Product Code NPL
UDI-Device Identifier07290015477727
UDI-Public07290015477727
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K053260
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/20/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date09/30/2016
Device Model NumberOXP1525
Device Lot NumberOP141948
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2016
Initial Report FDA Received Date09/20/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BONE GRAFT; DENTAL IMPLANT
Outcome Attributed to Adverse Event Required Intervention;